does long term use of pain killers cause weight gain?
so about 2 years ago my boyfriend and i started taking lortabs recreationally. Then it got out of control, we got addicted and started taking them all the time. I have currently not taken anything for 1 week. in the 2 years I was taking them i gained 50 pounds!! i wasn't eating more, but I wasn't going to the gym as much, but is part of it due to the lortabs? I know they constipate you, and you store the toxins, does anyone know? I also noticed since i stoppped taking them this week i lost 5 pounds.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.